# SDR FDEA200911013758

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N183819
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 520, RBL 25 UPPER SUPPORT ANGLE FOR P36 ACCESS PANEL   CRACKED.  CRACKED SUPPORT ANGLE AT STA 520, RBL 25 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  SUPPORT ANGLE FABRICATED IAW DWG NR 452N1838 SHEET 3 REV. C.    PART MARKED IAW GMM 7-0-1001.    REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
